# SDR AALA201803299013

- Difficulty date: March 26, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 80,040 hours, 11,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 133456
- Condition: Inoperative
- Location: Cabin
- Part time: 29,935 hours, 7,411 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. INOPERATIVE EPSU-EMERGENCY POWER SUPPLY UNIT 16WL IN PASSENGER CABIN. (UNIT FAULT). REMOVED AND REPLACED EPSU PER AMM 33-51-38-000-801-A AND 33-51-38-400-801-A AND TEST ARE OK PER AMM 33-51-00-820-801-A.
